# SDR GLBA98085

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179YV
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: Y
- Precautionary procedure: D, E

## Discrepancy

CREW WAS TAXIING OUT TO THE RUNWAY, HEARD A LOUD BANG AND SHUT DOWN THE ENGINE (LT).  FIRST AND SECOND STAGE POWER TURBINE BLADES APPEAR TO HAVE FAILED.  (M)
